# SDR JJBA20130118011

- Difficulty date: January 18, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 29,577 hours, 41,149 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, WHEN THE POWER LEVER WENT TO FLIGHT IDLE THE NR 2 ENGINE GAVE 20 PERCENT TORQUE.  MX CREW RAN THE ENGINES AND DID NOT OBSERVE THE PROBLEM.  ALL OPS CHECKED SATISFACTORY.  THE ACFT WAS RETURNED TO SERVICE.
